User Reviews for Metronidazole
Also known as: Flagyl, Flagyl 375, Flagyl ER, Flagyl IV, Metro, Metro IV, Metryl, Protostat
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Metronidazole.
Reviews for Metronidazole to treat Helicobacter Pylori Infection
Review by Traude (taken for less than 1 month):
Flagyl (metronidazole): Most horrible side effects: Bitter taste in mouth even hours after administration, balance problems, confusion, surroundings seem unreal, like walking in a dream ( not a good one) concentration problems, general malaise, not able to eat anything but oatmeal and mashed potatoes. Extreme weight loss. Had to stop after 11 doses. Stomach worse then before. I have to add that I also had Amoxicillin and Protonix at the same time, maybe the combination was at fault for this extreme reaction.
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
June 19, 2014 7:57 PM
Review by sgenter (taken for less than 1 month):
Metronidazole causes me to have headaches, bloated stomach with cramps(sometimes severe), and a heavy feeling. Prescribed for H-Pylori treatment for 10 days along with Clarithomycin. It also causes a lack of appetite. When taking this medicine, it will taste bad and leave a bad taste in your mouth and throat for a few hours. I find drinking a hot beverage like cocoa or low acid coffee after taking it has helped relieve the bad taste but doesn't get rid of it completely. For Manufacturer's: Manufacturer's should really consider making this as a hard caplet. Maybe even adding a flavor enhancer. In it's current form, it almost immediately starts dissolving before being swallowed with a disgusting salty taste.
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
December 28, 2013 12:00 PM
Review by mizzx:
I have really bad headaches taking this and its only my second day on this. I also feel very very tired and a heavy and foggy head I feel dizzy as well. I feel a little sick but not to bad and I have a funny taste in my mouth I have another 8 days of taking this and just hope I don't feel worse or I might have to stop. I also have stabbing pains in my belly which I never had before.
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
February 2, 2012 4:18 PM
Review by Anonymous:
Awful! Constant headache, being sick, diarrhea, sore stomach, dizzy, feel hungry during the night.
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
December 4, 2011 8:07 PM
Learn more about Helicobacter Pylori Infection
More about metronidazole
- Metronidazole capsules
- Metronidazole extended-release tablets
- Metronidazole tablets
- Metronidazole Intravenous (Advanced Reading)
- Metronidazole Oral, Intravenous (Advanced Reading)